Volume 45, Issue 1, 1984

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (10 articles)

  1. No Access

    EditorialNotes

    Dear subscriber

    Page V
  2. No Access

    Some Methods for Computing the Maximum of Quadratic Form on the Unit Ball of the Maximum Norm

    Regularity theorems and optimal error estimates for linear parabolic Cauchy problems

    Franco Tomarelli Pages 23-50
  3. No Access

    Some Methods for Computing the Maximum of Quadratic Form on the Unit Ball of the Maximum Norm

    Asymptotic theory of the global error and some techniques of error estimation

    P. M. Hanson, J. E. Walsh Pages 51-74
  4. No Access

    A “Homogeneous” Process for Padé Approximants in two Complex Variables

    Approximation de quelques problèmes de type Stokes par une méthode d'éléments finis mixtes

    Carlos Conca Pages 75-91
  5. No Access

    Estimation of the Best Polynomial Approximation Error and the Lagrange Interpolation Error in Fractional-order Sobolev Spaces

    Quartic X-splines

    R. Smarzewski, A. Bujalska-Horbowicz Pages 135-148